# SDR DALA2024061806193

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 26,985 hours, 16,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5946154) 1R EMERGENCY EXIT UNABLE TO ARM DOOR. FOUND DEBRIS IN GIRT BAR MECH. REMOVED AND OPS CHECK GOOD PER AMM 737 52-11.
